Vol. 4, No. 1, 1954

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Invariant extension of linear functionals

Victor Klee

Vol. 4 (1954), No. 1, 37–46
Mathematical Subject Classification
Primary: 46.3X
Milestones
Received: 16 January 1953
Published: 1 March 1954
Authors
Victor Klee
University of Washington
WA
United States